Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 235, NWS Springfield, MO

October 19, 20164 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 19, 2016, 11:56 AM CDT for 4 counties in Missouri. It was in force for 53 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 19, 2016, 11:56 AM CDT (16:56 UTC)
Expired
Oct 19, 2016, 12:49 PM CDT
In force
53 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dade County, MO, Greene County, MO, Lawrence County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 19 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 19, 12:18 PM CDTTSTM WND DMGAsh Grove, MOLARGE TREE DOWN OVER POWER LINES IN ASH GROVE
Oct 19, 12:18 PM CDTTSTM WND DMGAsh Grove, MOPOWER LINES DOWN ON PIPER ROAD NEAR ASH GROVE
Oct 19, 12:18 PM CDTTSTM WND DMGAsh Grove, MOSEVERAL REPORTS OF LIMBS DOWN IN ASH GROVE WITH SOME UP TO 24 INCHES IN DIAMETER.
Oct 19, 12:20 PM CDTTSTM WND DMGAsh Grove, MOSMALL OUTBUILDING BOLTED TO CONCRETE FOUNDATION WAS LIFTED OFF FOUNDATION BY DAMAGING WINDS.
Oct 19, 12:39 PM CDTHAIL 0.756 Ne Willard, MODIME SIZE HAIL VIA MPING REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1287 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1287 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

223 
WUUS53 KSGF 191656
SVRSGF
MOC057-077-109-167-191800-
/O.NEW.KSGF.SV.W.0235.161019T1656Z-161019T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 AM CDT WED OCT 19 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DADE COUNTY IN SOUTHWESTERN MISSOURI...
  NORTHWESTERN GREENE COUNTY IN SOUTHWESTERN MISSOURI...
  SOUTHEASTERN POLK COUNTY IN SOUTHWESTERN MISSOURI...
  NORTHEASTERN LAWRENCE COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 100 PM CDT

* AT 1156 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
  SOUTHWEST OF ASH GROVE... OR 13 MILES NORTHWEST OF
  REPUBLIC...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WILLARD...                        ASH GROVE...
  WALNUT GROVE...                   PLEASANT HOPE...
  MORRISVILLE...                    HALFWAY...
  SACVILLE...                       BRIGHTON...
  CAVE SPRINGS...                   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3724 9374 3728 9376 3739 9364 3770 9317
      3765 9317 3765 9318 3741 9318 3733 9335
      3726 9356 3722 9369
TIME...MOT...LOC 1656Z 238DEG 31KT 3726 9365 

HAIL...1.00IN
WIND...60MPH
 
$$

CRAMER
4 follow-up statements
686 
WWUS53 KSGF 191710
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 PM CDT WED OCT 19 2016

MOC057-109-191719-
/O.CAN.KSGF.SV.W.0235.000000T0000Z-161019T1800Z/
DADE MO-LAWRENCE MO-
1210 PM CDT WED OCT 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DADE AND
NORTHEASTERN LAWRENCE COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3732 9361 3736 9359 3766 9317 3765 9317
      3764 9318 3741 9318 3733 9335 3727 9353
      3727 9356 3729 9360
TIME...MOT...LOC 1709Z 238DEG 31KT 3732 9353 

$$

MOC077-167-191800-
/O.CON.KSGF.SV.W.0235.000000T0000Z-161019T1800Z/
GREENE MO-POLK MO-
1210 PM CDT WED OCT 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHWESTERN GREENE AND SOUTHEASTERN POLK COUNTIES...

AT 1209 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASH
GROVE...OR 14 MILES NORTH OF REPUBLIC...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WILLARD...                        ASH GROVE...
PLEASANT HOPE...                  MORRISVILLE...
HALFWAY...                        SACVILLE...
BRIGHTON...                       CAVE SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3732 9361 3736 9359 3766 9317 3765 9317
      3764 9318 3741 9318 3733 9335 3727 9353
      3727 9356 3729 9360
TIME...MOT...LOC 1709Z 238DEG 31KT 3732 9353 

HAIL...1.00IN
WIND...60MPH
 
$$

CRAMER
378 
WWUS53 KSGF 191726
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 PM CDT WED OCT 19 2016

MOC077-167-191800-
/O.CON.KSGF.SV.W.0235.000000T0000Z-161019T1800Z/
GREENE MO-POLK MO-
1226 PM CDT WED OCT 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTH CENTRAL GREENE AND SOUTHEASTERN POLK COUNTIES...

AT 1224 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLARD...OR
12 MILES NORTHWEST OF SPRINGFIELD...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED AT 1220 PM...SEVERE
         THUNDERSTORM WIND GUSTS BLEW AN OUTBUILDING OFF OF ITS
         FOUNDATION IN ASH GROVE. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WILLARD...                        PLEASANT HOPE...
HALFWAY...                        SACVILLE...
BRIGHTON...                       CAVE SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3736 9349 3741 9347 3766 9317 3765 9317
      3764 9318 3741 9318 3733 9335 3729 9347
      3731 9350
TIME...MOT...LOC 1724Z 243DEG 28KT 3735 9340 

HAIL...1.00IN
WIND...60MPH
 
$$

CRAMER
784 
WWUS53 KSGF 191734
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 PM CDT WED OCT 19 2016

MOC077-167-191800-
/O.CON.KSGF.SV.W.0235.000000T0000Z-161019T1800Z/
GREENE MO-POLK MO-
1234 PM CDT WED OCT 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTH CENTRAL GREENE AND SOUTHEASTERN POLK COUNTIES...

AT 1234 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF WILLARD...OR 11 MILES NORTH OF SPRINGFIELD...MOVING NORTHEAST AT
30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PLEASANT HOPE...                  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3733 9345 3737 9344 3759 9318 3741 9318
      3733 9335 3731 9341 3731 9342
TIME...MOT...LOC 1734Z 241DEG 24KT 3735 9336 

HAIL...1.00IN
WIND...60MPH
 
$$

CRAMER
237 
WWUS53 KSGF 191749
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 PM CDT WED OCT 19 2016

MOC077-167-191758-
/O.CAN.KSGF.SV.W.0235.000000T0000Z-161019T1800Z/
GREENE MO-POLK MO-
1249 PM CDT WED OCT 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR GREENE AND SOUTHEASTERN 
POLK COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN MISSOURI.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
GREENE COUNTY AND MOST OF SOUTHERN MISSOURI. 

LAT...LON 3733 9345 3737 9344 3759 9318 3741 9318
      3733 9335 3731 9341 3731 9342
TIME...MOT...LOC 1747Z 238DEG 31KT 3742 9322 

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 6:01 AM CDT, 5 hours 55 minutes earlier.

Area forecast discussion, Oct 19, 6:01 AM CDT, 5 hours 55 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
601 AM CDT Wed Oct 19 2016

.SYNOPSIS...
Issued at 245 AM CDT Wed Oct 19 2016

A cold frontal boundary will remain draped across the region
through early Thursday. Numerous showers and T'storms are
expected to develop in the proximity of the frontal boundary
through Wednesday evening. The front should push south and east
of the region allowing for a cooler and drier airmass to filter
into the region through Friday.

A dry weekend is expected with temperatures warming above average
once again by early next week.

&&

.SHORT TERM...(Today and tonight)
Issued at 245 AM CDT Wed Oct 19 2016

A stalled frontal boundary was located just south and east of the
I44 corridor this morning. This feature and an amplifying wave
moving into the region will be the main concern through the short
term period.

A very modest LLJ, isentropic upglide, and a few very weak mid level
impulses have caused some elevated convective development this
morning down in Ozark, Douglas, and Howell Counties. Much of the
short term guidances are picking up on the potential for more
development through the morning hours. Given the elevated nature
and weak upper level support, severe weather odds look pretty low
through the morning.

Additional development will likely occur through the day as a rather
diffuse surface low moves along the frontal boundary. In conjunction
with the low, upper level height falls will also begin to steepen
lapse rates over the region. Cloud cover will probably limit
heating along and north of the front, which should cause a rather
tight temperature/instability gradient between cooler temps north
(lower instability) and warmer temps south (higher instability).

Surface dewpoints will likely climb into the upper 60s to near 70
south of the front where moderate to perhaps strong surface based
instability is expected to develop by peak heating. Where this
instability and ~40kt 0-6km bulk shear are juxtaposed (generally
along and south of the front) will be the areas with the best
odds of severe weather this afternoon and into the early evening.
Exact positioning of the front will likely be a challenge.
Forecast surface ThetaE shows the boundary hanging out right
along Highway 60 or perhaps 10-20 miles or so north. The exact
placement will play a crucial role in determining exactly where
the better chances of T'storms will reside later today.

The primary threat from the stronger storms looks to be large hail
and perhaps a strong wind gust or two. As storms cross the
frontal boundary and become more elevated, a hail potential will
likely exist at least a tier or two counties north of the front.
The heaviest rainfall will likely remain across the eastern
portions of the Ozarks with lesser amounts over southeast Kansas.

The primary limiting factor for severe weather at this juncture
looks to be timing of the wave/limited upper level ascent during
peak heating.

Finally, the frontal boundary is expected to finally clear the
area late in the evening and overnight as the parent wave pushes
through the area. Cold air will then begin to filter into the
entire region by early Thursday morning.

.LONG TERM...(Thursday through Tuesday)
Issued at 245 AM CDT Wed Oct 19 2016

To begin the long term, seasonably cool temperatures can be expected
across the region as a surface high pressure pushes into the area.
Overnight lows will drop into the lower 40s across the area Friday.
Some of our colder locations may dip into the 30s.

The airmass will begin to modify through the weekend as the
cooler high pressure system begins to exit stage right. This will
initiate a return flow by Sunday. Temperatures will begin to warm
as an upper level ridge begins to build into the area early next
week when once again above average temperatures can be anticipated
to start you work week next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 558 AM CDT Wed Oct 19 2016

The frontal boundary will be nearly stationary across the area
today near the I-44 corridor. Will see fluctuations between
VFR/MVFR conditions depending on the frontal position and
convection which will be scattered in nature through the morning.
Later in the day, instability will increase south of the front and
will see thunderstorm coverage increase. The front will push east
as an upper wave begins to move through the area later this
evening and tonight.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SYNOPSIS...Frye
SHORT TERM...Frye
LONG TERM...Frye
AVIATION...Lindenberg
Hazardous weather outlook, Oct 19, 8:55 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 AM CDT WED OCT 19 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201400-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
855 AM CDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

 SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS MORNING
 AND BECOME MORE NUMEROUS THIS AFTERNOON INTO THE EVENING. THE
 STORMS WILL IMPACT AREAS GENERALLY ALONG AND SOUTHEAST OF THE
 INTERSTATE 44 CORRIDOR.

 SOME OF THESE STORMS WILL BECOME STRONG TO LOCALLY SEVERE WITH
 THE POTENTIAL OF PRODUCING LARGE HAIL TO THE SIZE OF HALF
 DOLLARS AND WIND GUSTS UP TO 60 MPH.

 IN ADDITION...HEAVY RAINFALL WILL OCCUR WITH THESE STORMS WHICH
 COULD RESULT IN LOCALIZED FLOODING ESPECIALLY WHERE STORMS TRAIN
 ACROSS THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  A DRIER AND COOLER PATTERN TAKES SHAPE THROUGH LATE WEEK.
  WARMER AND GRADUALLY MORE MOIST AIR WILL BEGIN PUSHING BACK
  INTO THE REGION BY EARLY WEEK NEXT WEEK. SHOWERS AND PERHAPS A
  THUNDERSTORM OR TWO WILL BE ON THE INCREASE BY AROUND MIDWEEK
  NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING
 ACROSS FAR SOUTHERN MISSOURI.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 12:16 PM CDTAreal Flood AdvisorySGFJasper3 hr
Oct 19, 12:18 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence57 min
Oct 19, 12:57 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory28 min
Oct 19, 1:04 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Webster56 min
Oct 19, 1:50 PM CDTSevere Thunderstorm WarningSGFLaclede, Webster, Wright55 min
Oct 19, 2:45 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas45 min
Oct 19, 3:27 PM CDTSevere Thunderstorm WarningSGFDent, Phelps48 min
Oct 19, 3:35 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas40 min
Oct 19, 4:00 PM CDTSevere Thunderstorm WarningSGFWebster, Wright28 min
Oct 19, 4:13 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas45 min
Oct 19, 5:14 PM CDTFlash Flood WarningSGFLaclede, Pulaski, Texas, Webster, Wright4 hr
Oct 19, 5:48 PM CDTSpecial Weather StatementSGFDent42 min
Oct 19, 6:17 PM CDTAreal Flood AdvisorySGFDent, Phelps, Texas6 hr
Oct 19, 6:22 PM CDTSpecial Weather StatementSGFBarry38 min
Oct 19, 6:31 PM CDTSevere Thunderstorm WarningSGFBarry29 min
Oct 19, 6:54 PM CDTSpecial Weather StatementSGFStone51 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.